# SDR DHL2008807529

- Difficulty date: May 6, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 28,448 hours, 91,019 cycles
- System (JASC): 5200 · Doors
- Part: Doubler
- Condition: Cracked
- Location: Access Door
- Part time: 91,019 hours, 28,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS NOSE SECTION ACCESS DOOR NR 2 INTERNAL DOUBLER CRACKED AND BROKEN (STA -156.000 - -165.000) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 04-29-08, EVA D853-00071 REV IR DATED 05-02-08.  REMOVED CRACKED INTERNAL DOUBLER IAW SRM 51-1-21.  FABRICATED INTERNAL DOUBLER (AL7075T6 0.050") AND (2EA) INTERNAL STRAPS (AL7075T6 0.050") IAW DWG AF56-53-102.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED STRAPS AND INTERNAL DOUBLER IAW EVA D853-00071, DWG AF56-53-102, SRM 51-1-11, SRM 51-1-21.
